Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 264, NWS Birmingham, AL

June 8, 2011Fayette County, Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2011, 7:59 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 7:59 PM CDT (00:59 UTC)
Expired
Jun 8, 2011, 8:32 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 54 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2215 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS54 KBMX 090059
SVRBMX
ALC057-075-107-090145-
/O.NEW.KBMX.SV.W.0264.110609T0059Z-110609T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 845 PM CDT

* AT 800 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF BELK...OR 6 MILES SOUTH OF FAYETTE...AND MOVING NORTH
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTE...BANKSTON...BELK...BLOOMING GROVE...BLUFF...GLEN ALLEN...
  LAMAR COUNTY AIRPORT AND CODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3386 8815 3391 8765 3358 8765 3358 8767
      3353 8767 3352 8774 3353 8784 3349 8784
      3346 8795 3351 8798
TIME...MOT...LOC 0059Z 171DEG 23KT 3360 8785

$$

56
2 follow-up statements
967 
WWUS54 KBMX 090119
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 PM CDT WED JUN 8 2011

ALC107-090128-
/O.CAN.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
PICKENS AL-
819 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKENS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
      3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0118Z 161DEG 14KT 3365 8789

$$

ALC057-075-090145-
/O.CON.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
FAYETTE AL-LAMAR AL-
819 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMAR AND WESTERN FAYETTE COUNTIES UNTIL 845 PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
BELK...OR NEAR FAYETTE...MOVING NORTH NORTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  FAYETTE...BELK...BLOOMING GROVE...BLUFF...LAMAR COUNTY AIRPORT...
  RICHARD ARTHUR FIELD AND CODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR HAIL 
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
      3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0118Z 161DEG 14KT 3365 8789

$$

GOGGINS
479 
WWUS54 KBMX 090132
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT WED JUN 8 2011

ALC057-075-090142-
/O.CAN.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
FAYETTE AL-LAMAR AL-
832 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR AND WESTERN
FAYETTE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
      3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0132Z 161DEG 14KT 3370 8791

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 8, 3:26 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT WED JUN 8 2011

.UPDATE...WITH PRELIMINARY NUMBERS.

&&

.DISCUSSION...

THE UPPER-LEVEL RIDGE IS EXPECTED TO WEAKEN OVER THE FORECAST
AREA...WHILE AN UPPER-LEVEL CYCLONIC CIRCULATION...LOW...REMAINS
OVER THE GULF OF MEXICO...THROUGH THE REMAINDER OF THE WEEK.  WITH
THE WEAKENING UPPER-LEVEL RIDGE...EXPECT SUBSIDENCE INVERSION TO
WEAKEN AND THE LEVEL OF FREE OF CONVECTION TO LOWER WITH
TIME...ALLOWING FOR A SLIGHTLY BETTER PROBABILITY OF AFTERNOON
CONVECTION DURING THE AFTERNOON AND EARLY EVENING HOURS.  THE NAM
MODEL WAS MOST AGGRESSIVE WITH SHOWER/THUNDERSTORM COVERAGE THURSDAY
AND FRIDAY...WHILE GFS AND ECMWF KEEP IT MOSTLY DRY OVER THE
FORECAST AREA.  HOWEVER...BOTH THE GFS AND ECMWF SUGGEST INCREASING
COVERAGE OF PRECIPITATION THIS UPCOMING WEEKEND...AS THE
PRECIPITABLE WATER VALUES SUPPOSEDLY INCREASE.

SO...WILL LIKELY KEEP 10 TO 20 PERCENT POPS IN THE FORECAST FOR THIS
EVENING...AND AGAIN THURSDAY/FRIDAY AFTERNOONS/EVENINGS...WHILE
RAISING THE POPS UP TO 30 PERCENT FOR SATURDAY AND SUNDAY.

WITH HAVE TO MONITOR MESOSCALE CONVECTIVE SYSTEMS ADVANCING TOWARD
THE FORECAST AREA FROM THE NORTHWEST BY MONDAY OF NEXT WEEK...AS
NORTHWEST UPPER-LEVEL FLOW BECOMES THE MAIN FLOW PATTERN FOR
ALABAMA.  WITH CONTINUED DROUGHT CONDITIONS...STILL EXPECT AFTERNOON
TEMPERATURES TO REMAIN ABOVE NORMAL THROUGH THE FORECAST PERIOD.

03

&&

.AVIATION...18Z TAF DISCUSSION.

HIGH PRESSURE SURFACE AND ALOFT CONTINUES TO DOMINATE THE FORECAST
AREA BUT WITH SLIGHTLY MORE LOW LEVEL MOISTURE AVAILABLE TODAY
SCATTERED CU FIELD CAN BE SEEN DEVELOPING ON MORNING SATELLITE WITH
BEST PRECIPITABLE WATER IN THE SOUTHWEST SECTIONS. ALTHOUGH AN
ISOLATED TSRA IS POSSIBLE THIS AFTERNOON COVERAGE WILL BE TOO LOW TO
MENTION IN TAFS.  WILL INDICATE CB FOR SOUTHERN AND WESTERN SITES
(TCL, MGM AND TOI) SINCE THESE ARE THE MOST LIKELY SITES TO SEE AN
AFTERNOON SHOWER. OTHERWISE GENERALLY VFR CONDITIONS WILL PREVAIL
THROUGH THE PERIOD EXCEPT FOR SOME PATCHY MVFR IN BR 10Z-13Z TIME
FRAME. LIGHT SOUTH TO SOUTHEAST FLOW WILL CONTINUE THIS AFTERNOON
AVERAGING LESS THAN 10 KNOTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     65  94  64  95  68 /  10  20  20  20  20
ANNISTON    67  95  67  95  70 /  10  20  20  20  20
BIRMINGHAM  71  96  71  96  71 /  10  20  20  20  20
TUSCALOOSA  68  96  67  97  70 /  20  20  20  20  20
CALERA      69  95  68  94  70 /  10  20  20  20  20
AUBURN      69  94  68  92  71 /  10  20  20  20  20
MONTGOMERY  69  96  69  95  71 /  20  20  20  20  20
TROY        67  95  66  94  70 /  20  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 2:05 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT WED JUN 8 2011

ALZ011>015-017>050-091130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
205 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 6:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT WED JUN 8 2011

ALZ023-090015-
TUSCALOOSA AL-
628 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 715 PM CDT...

AT 624 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MCFARLAND MALL...OR 7 MILES SOUTH OF TUSCALOOSA...
MOVING NORTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOLT...
  TUSCALOOSA...
  NORTHPORT...
  BRYANT DENNY STADIUM...
  COKER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3341 8749 3307 8744 3302 8771 3302 8773
      3329 8784 3332 8784
TIME...MOT...LOC 2327Z 132DEG 12KT 3314 8759

56
Special weather statement, Jun 8, 6:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT WED JUN 8 2011

ALZ012-013-090030-
FAYETTE AL-LAMAR AL-
641 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND WESTERN
FAYETTE COUNTIES UNTIL 730 PM CDT...

AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BELK...OR 7 MILES SOUTHWEST OF FAYETTE...MOVING
NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAYETTE...
  BELK...
  BLOOMING GROVE...
  BLUFF...
  CODY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3388 8806 3388 8777 3352 8780 3353 8803
TIME...MOT...LOC 2340Z 183DEG 6KT 3362 8792
Special weather statement, Jun 8, 6:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT WED JUN 8 2011

ALZ022-090015-
PICKENS AL-
644 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS COUNTY UNTIL
715 PM CDT...

AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ETHELSVILLE...
  MCSHAN...
  PINE GROVE...
  FOREST...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3321 8832 3325 8832 3330 8831 3352 8829
      3353 8828 3353 8816 3353 8813 3327 8802
      3315 8830 3320 8833
TIME...MOT...LOC 2344Z 147DEG 11KT 3329 8823

56
Special weather statement, Jun 8, 7:10 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT WED JUN 8 2011

ALZ022-023-090045-
PICKENS AL-TUSCALOOSA AL-
710 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA AND
NORTHEASTERN PICKENS COUNTIES UNTIL 745 PM CDT...

AT 706 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE LURLEEN STATE PARK...OR 8 MILES EAST OF
GORDO...MOVING NORTHWEST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GORDO...
  LAKE TUSCALOOSA BINION CREEK LANDING...
  SAMANTHA...
  ECHOLA...
  BROWNVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3353 8785 3352 8783 3352 8767 3356 8766
      3358 8756 3326 8754 3317 8789 3350 8806
TIME...MOT...LOC 0010Z 153DEG 10KT 3331 8777

56
Special weather statement, Jun 8, 7:13 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT WED JUN 8 2011

ALZ011>013-090100-
FAYETTE AL-LAMAR AL-MARION AL-
713 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION...NORTHERN
LAMAR AND NORTHWESTERN FAYETTE COUNTIES UNTIL 800 PM CDT...

AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAMAR COUNTY AIRPORT...OR 5 MILES SOUTHEAST OF
SULLIGENT...MOVING NORTHWEST AT 10 MPH.

ALSO...WIND GUSTS UP TO 40 MPH ARE POSSIBLE ACROSS SOUTHWESTERN
PORTIONS OF MARION COUNTY ASSOCIATED WITH THIS STORM.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SULLIGENT...
  HAMILTON...
  GUIN...
  LAMAR COUNTY AIRPORT...
  BEDFORD...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3396 8823 3419 8820 3418 8782 3383 8784
      3372 8824
TIME...MOT...LOC 0013Z 143DEG 9KT 3385 8806

56
Local storm report, Jun 8, 7:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             MOORES BRIDGE           33.45N 87.79W
06/08/2011  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:10 PM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 8, 7:13 PM CDTSpecial Weather StatementBMXLamar, Marion47 min
Jun 8, 7:31 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa29 min
Jun 8, 8:31 PM CDTSpecial Weather StatementBMXFayette, Lamar44 min
Jun 9, 5:21 PM CDTSpecial Weather StatementBMXLee39 min
Jun 9, 6:08 PM CDTSpecial Weather StatementBMXLee52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.